Translator Disclaimer
February 2017 Carleson inequalities on parabolic Hardy spaces
Hayato NAKAGAWA, Noriaki SUZUKI
Hokkaido Math. J. 46(1): 1-14 (February 2017). DOI: 10.14492/hokmj/1498788093

Abstract

We study Carleson inequalities in a framework of parabolic Hardy spaces. Similar results for parabolic Bergman spaces are discussed in [NSY1] (see also [NSY2]), where $\tau$-Carleson measures play an important roll. In the present case, $T_{\tau}$-Carleson measures are useful. We give an relation between these measures.

Citation

Download Citation

Hayato NAKAGAWA. Noriaki SUZUKI. "Carleson inequalities on parabolic Hardy spaces." Hokkaido Math. J. 46 (1) 1 - 14, February 2017. https://doi.org/10.14492/hokmj/1498788093

Information

Published: February 2017
First available in Project Euclid: 30 June 2017

zbMATH: 1364.31008
MathSciNet: MR3677872
Digital Object Identifier: 10.14492/hokmj/1498788093

Subjects:
Primary: 31B25, 35J05

Rights: Copyright © 2017 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 1 • February 2017
Back to Top